# SDR UIEA2019062864590

- Difficulty date: June 26, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 69,951 hours, 15,434 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Part serial: AAAROY1511
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT GENERATOR DRIVE LIGHT AND EICAS MESSAGE AFTER ENGINE START.  REACTIVATED IDG ON LT ENG IAW AMM 24-11-01.  SERVICED IDG IAW AMM 12-13-03. RAN LH ENG. IDG OPS CHECK GOOD. PER MCC REQUEST.   DEACTIVATED LT ENG IDG IAW DDG PROCEDURES.  REMOVED AND REPLACED THE NR 1 ENG IDG IAW AMM 24-11-01. OPS CHECKED GOOD.
